# SDR DALA2016062504929

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, HIDDEN DAMAGE.  CRACKED LONGERON SPLICE ON LONGERON 30 BETWEEN Y=1287 AND Y=1309 AT AFT CARGO COMPARTMENT.  LONGERON SPLICE WAS REMOVED, FABRICATED NEW SPLICE ADJUSTED AND DRILLED, INSTALL AND APPLIED CIC IAW SRM 51-30-5,53-02 PAR 12, 5I-IO-4, 51-10-3 PAR 38 AND DWG 3913291, REV F.
